JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A CLASS OF TERNARY CYCLOTOMIC POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A CLASS OF TERNARY CYCLOTOMIC POLYNOMIALS
ZHANG, BIN; ZHOU, YU;
  PDF(new window)
 Abstract
A cyclotomic polynomial is said to be ternary if n = pqr for three distinct odd primes p < q < r. Let A(n) be the largest absolute value of the coefficients of . If A(n) = 1 we say that is flat. In this paper, we classify all flat ternary cyclotomic polynomials in the case (mod p) and (mod pq).
 Keywords
ternary cyclotomic polynomial;flat cyclotomic polynomial;coefficient of cyclotomic polynomial;
 Language
English
 Cited by
1.
Remarks on the flatness of ternary cyclotomic polynomials, International Journal of Number Theory, 2017, 13, 02, 529  crossref(new windwow)
 References
1.
A. Arnold and M. Monagan, Data on the heights and lengths of cyclotomic polynomials, Available: http://oldweb.cecm.sfu.ca/-ada26/cyclotomic/data.html.

2.
G. Bachman, Flat cyclotomic polynomials of order three, Bull. London Math. Soc. 38 (2006), no. 1, 53-60. crossref(new window)

3.
G. Bachman and P. Moree, On a class of ternary inclusion-exclusion polynomials, Integers 11 (2011), 1-14. crossref(new window)

4.
A. S. Bang, Om Lingingen ${\Phi}_n$(x) = 0, Tidsskr. Math. 6 (1895), 6-12.

5.
M. Beiter, Coefficients of the cyclotomic polynomial $F_{3qr}$(x), Fibonacci Quart. 16 (1978), no. 4, 302-306.

6.
D. M. Bloom, On the coefficients of the cyclotomic polynomials, Amer. Math. Monthly 75 (1968), 372-377. crossref(new window)

7.
D. Broadhurst, Flat ternary cyclotomic polynomials, Available: http://tech.groups. yahoo.com/group/primenumbers/message/20305.

8.
B. Bzdega, Jumps of ternary cyclotomic coefficients, Acta Arith. 163 (2014), no. 3, 203-213. crossref(new window)

9.
C. Cobeli, Y. Gallot, P. Moree, and A. Zaharescu, Sister Beiter and Kloosterman: A tale of cyclotomic coefficients and modular inverses, Indag. Math. (N.S.) 24 (2013), no. 4, 915-929. crossref(new window)

10.
D. Duda, The maximal coefficient of ternary cyclotomic polynomials with one free prime, Int. J. Number Theory 10 (2014), no. 4, 1067-1080. crossref(new window)

11.
S. Elder, Flat cyclotomic polynomials: A new approach, arXiv:1207.5811v1, 2012.

12.
T. Flanagan, On the coefficients of ternary cyclotomic polynomials, MS Thesis, University of Nevada Las Vegas, 2006.

13.
Y. Gallot and P. Moree, Ternary cyclotomic polynomials having a large coefficient, J. Reine Angew. Math. 632 (2009), 105-125.

14.
Y. Gallot, P. Moree, and R. Wilms, The family of ternary cyclotomic polynomials with one free prime, Involve 4 (2011), no. 4, 317-341. crossref(new window)

15.
H. Hong, E. Lee, H. S. Lee, and C. M. Park, Maximum gap in (inverse) cyclotomic polynomial, J. Number Theory 132 (2012), no. 10, 2297-2315. crossref(new window)

16.
C. G. Ji, A special family of cyclotomic polynomials of order three, Sci. China Math. 53 (2010), no. 9, 2269-2274. crossref(new window)

17.
N. Kaplan, Flat cyclotomic polynomials of order three, J. Number Theory 127 (2007), no. 1, 118-126. crossref(new window)

18.
T. Y. Lam and K. H. Leung, On the cyclotomic polynomial ${\Phi}_{pq}$(X), Amer. Math. Monthly 103 (1996), no. 7, 562-564. crossref(new window)

19.
E. Lehmer, On the magnitude of the coefficients of the cyclotomic polynomials, Bull. Amer. Math. Soc. 42 (1936), no. 6, 389-392. crossref(new window)

20.
H. Moller, Uber die Koeffizienten des n-ten Kreisteilungspolynoms, Math. Z. 119 (1971), 33-40. crossref(new window)

21.
P. Moree and E. Rosu, Non-Beiter ternary cyclotomic polynomials with an optimally large set of coefficients, Int. J. Number Theory 8 (2012), no. 8, 1883-1902. crossref(new window)

22.
R. Thangadurai, On the coefficients of cyclotomic polynomials, In: Cyclotomic fields and related topics (Pune, 1999), 311-322, Bhaskaracharya Pratishthana, Pune, 2000.

23.
B. Zhang, A note on ternary cyclotomic polynomials, Bull. Korean Math. Soc. 51 (2014), no. 4, 949-955. crossref(new window)

24.
J. Zhao and X. K. Zhang, Coefficients of ternary cyclotomic polynomials, J. Number Theory 130 (2010), no. 10, 2223-2237. crossref(new window)